# SDR VNAA2015041400019

- Difficulty date: April 14, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 26,564 hours, 26,757 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Unknown
- Location: Precooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NO AIR FLOW FROM ANY VENTS WHEN BLEEDS WERE TRANSFERRED TO ENGINE AFTER TAKEOFF.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, R & R PRECOOLER OUTLET DUCT AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
